# SDR 0628022541

- Difficulty date: June 28, 2002
- Submitted: July 2, 2002
- Operation: General aviation
- Aircraft: N484SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8030
- Aircraft time: 2,541 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: S13605L
- Condition: Failed
- Location: Nav Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT WING NAV LIGHT POSITIVE AND NEGATIVE WIRES BURNED TOGETHER, SHORTING THE NAV CIRCUIT.  THE 5 AMP NAV LIGHT CIRCUIT BREAKER NEVER TRIPPED.  AN INVESTIGATION WAS INITIATED WHEN A PILOT REPORTED THAT THE NAV LIGHT SWITCH WOULD NOT STAY IN THE "ON" POSITION.
